MathSciNet Relay Station
MathSciNet bibliographic data
MR2387996 53C44 (57M40 57M50)
Leeb, Bernhard Geometrization of 3-dimensional manifolds and Ricci flow: on Perelman's proof of the conjectures of Poincaré and Thurston. Boll. Unione Mat. Ital. (9) 1 (2008), no. 1, 41–55.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement